It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Digestive Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-19-2008, 03:28 PM   #1
Newbie
(female)
 
Join Date: Mar 2008
Location: uk
Posts: 8
louwilliams HB User
Exclamation Knot in stomach - gall stones - ranitidine HELP!!!!!!!!!!!!!!

Hey All

Just a quick (ISH) question.

For the past 5 weeks I have been suffering from a constant "knot" in my stomach, all day every day. this disrupts everything I do, from not being able to look after my children properly, to not being able to work. I have also suffered from chest pains for the last few years which are mainly central, but sometimes they spread across my left side and sometimes under my right shoulder. I just woke up one morning and the stomach "knot" was there it was and I still have it. It is worrying me so much that I have been to A&E 4 times with it, the first 3 times being told it was a panic attack (due to the chest pains) ECG's were done and bloods were taken to rule out hyperthyroidism and diabetes. the last visit to A&E (2 days ago) resulted in the doc saying he thought it was gall stones and has booked an ultrasound scan for the next month coming. In the meantime, he has given me 300mg ranitidine to take to see if this eases the "knot"

I am a little confused, as well as sceptical, as I have no reflux problems and have never heard of gall stones causing "knots" in stomach areas.
Also, I have a massive problem with taking medications and am really struggling to take the ranitidine. I am completely phobic about possible side effects and havent taken any yet but really want to to see if they work and ease my stomach.

What I want to know is:
a) has anyone had this "knot" and what was the diagnosis
and
b) has ranitidine worked for you?

thank you sooooooooo much

 
Sponsors Lightbulb
   
Old 04-02-2008, 09:27 AM   #2
Junior Member
(female)
 
Join Date: Feb 2008
Location: oklahoma
Posts: 34
tata33 HB User
Re: Knot in stomach - gall stones - ranitidine HELP!!!!!!!!!!!!!!

I was also given that rant. and I took it for about 2 to 3 weeks but then my gastro took me off of it cause it has alot of side affects like twitching and you don't know it and slobbering and not know it. I have knots in my stomach area and in my chest area. I don't know what causes them cause no one thinks they are serious, I had one dr. that did an ultra sound on them but nothing showed up. I went several months last summer with out any and then all of a sudden they are all back, some thinks they are fatty tissue but they say they don't hurt but mine do hurt and sometimes really bad. I have recently been reading some stuff and they may be muscles, which wouldn't surprise me since how I have myatonial congenital. I hope this helps if not let me know.

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



janewhite1 (20), bluepumkin (18), solofelix (16), Harry (13), Titchou (8), flipfleury (8), ladybud (8), MountainReader (7), jmarple (6), lenvegas (5)

Site Wide Totals

teteri66 (1167), MSJayhawk (1000), Apollo123 (899), Titchou (836), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 07:36 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!